# SDR 2AFA20170719001

- Difficulty date: July 19, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N188DD
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11314
- Aircraft time: 3,138 hours
- Engine: Lyc IO540AE1A5
- Engine time: 324 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch Actuator
- Part number: C0512R
- Part serial: 3478
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

FAILURE OF ACTUATOR ASSEMBLY.  THE BRACKETS DISCONNECTING THAT CAUSED THE UPPER BREAK.”  MR. WEBSTER ALSO STATED THIS WAS A “MAINTENANCE ISSUE THAT SHOULD HAVE BEEN ADDRESSED.  WE HAVE A SERVICE BULLETIN OUT JUST FOR THAT.”   HOWEVER, UNDER THE CURRENT SERVICE BULLETIN 94 THE INSPECTION REQUIREMENT WAS ONLY DUE TO BE INSPECTED “AT THE NEXT 100-HOUR INSPECTION OR ANNUAL INSPECTION, WHICHEVER OCCURS FIRST.”  IT IS IMPORTANT TO NOTE THAT WHEN THIS SERVICE BULLETIN WAS PUBLISHED THE HELICOPTER WAS NOT YET DUE FOR ITS NEXT 100-HOUR INSPECTION.  THE FAILURE OCCURRED PRIOR TO THE NEXT 100 HOUR INSPECTION WHICH WAS DUE IN 13 HOURS.
